# SDR SWIA201436659

- Difficulty date: March 7, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 39,013 hours, 34,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS NOT WORKING.  REPLACED ALL FOUR BATTERY SUPPLY PACKS & REPLACED NR 1 & NR 3 BATTERY CHARGER, PN AD-2013-1A, SN ON 64830, SN OFF 99705, SN ON 68386, SN OFF 107279, SN ON 77156, SN OFF 67887, SN ON 105763 & SN OFF 72165.
